The odd Fréchet inverse exponential distribution with application

Volume 12, Issue 8, pp 535--542 http://dx.doi.org/10.22436/jnsa.012.08.04
Publication Date: March 18, 2019 Submission Date: November 07, 2018 Revision Date: November 30, 2018 Accteptance Date: December 01, 2018

Authors

Sharifah Alrajhi - Statistics Department, Faculty of Science, King AbdulAziz University, Jeddah, Kingdom of Saudi Arabia.


Abstract

We introduce a new distribution with two parameters called the odd Fréchet inverse exponential (OFIE) distribution. The OFIE model can be more flexible. The cumulative density function (cdf) and the probability density function (pdf) are investigated. Some of its statistical properties are studied. The maximum likelihood (ML) estimation is employed for OFIE parameters. The importance of the OFIE model is assessed using one real data set.


Keywords


MSC


References